RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2014, Volume 179, Number 1, Pages 123–133 (Mi tmf8608)  

Dynamical phase transition in the simplest molecular chain model

V. A. Malyshev, S. A. Muzychka

Lomonosov Moscow State University, Moscow, Russia

Abstract: We consider the dynamics of the simplest chain of a large number $N$ of particles. In the double scaling limit, we find the partition of the parameter space into two domains: for one domain, the supremum over the time interval $(0,\infty)$ of the relative extension of the chain tends to $1$ as $N\to\infty$, and for the other domain, to infinity.

Keywords: statistical physics, double scaling limit, dynamical phase transition, Hooke's law, molecular chain

DOI: https://doi.org/10.4213/tmf8608

Full text: PDF file (414 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2014, 179:1, 490–499

Bibliographic databases:

Received: 31.10.2013
Revised: 24.11.2013

Citation: V. A. Malyshev, S. A. Muzychka, “Dynamical phase transition in the simplest molecular chain model”, TMF, 179:1 (2014), 123–133; Theoret. and Math. Phys., 179:1 (2014), 490–499

Citation in format AMSBIB
\Bibitem{MalMuz14}
\by V.~A.~Malyshev, S.~A.~Muzychka
\paper Dynamical phase transition in the~simplest molecular chain model
\jour TMF
\yr 2014
\vol 179
\issue 1
\pages 123--133
\mathnet{http://mi.mathnet.ru/tmf8608}
\crossref{https://doi.org/10.4213/tmf8608}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3301502}
\zmath{https://zbmath.org/?q=an:1298.82046}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014TMP...179..490M}
\elib{http://elibrary.ru/item.asp?id=21826672}
\transl
\jour Theoret. and Math. Phys.
\yr 2014
\vol 179
\issue 1
\pages 490--499
\crossref{https://doi.org/10.1007/s11232-014-0157-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000337055500008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899987013}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8608
  • https://doi.org/10.4213/tmf8608
  • http://mi.mathnet.ru/eng/tmf/v179/i1/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:308
    Full text:100
    References:45
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020